MAUDE Adverse Event Report: ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET; NON-DEGRADABLE FIXATN FASTENER
Model Number DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a thumb ucl brace surgery a pilot hole was made.Anchor was placed and upon testing at the fixation, the anchor came out with the edges and the anchor failed.The surgeon had to use another anchor to get proper stability.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21471127
Report Number1220246-2025-00695
Device Sequence Number8658973
Product Code MBI
UDI-Device Identifier00888867193925
UDI-Public(01)00888867193925(11)240326(17)290228(10)15225290
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX SWIVELOCK SL, 3.5X8.5MM W/FORK EYELET
Device Catalogue NumberAR-8978P
Device Lot Number15225290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown